# SDR IPXA2016111010505

- Difficulty date: October 23, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: NMC6019505
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  UPPER AFT RUDDER LEADING EDGE PANEL 378BL ATTACH ANGLE ON RUDDER IS BENT AND CRACKED.REPAIRED UPPER AFT RUDDER AT ZAR=410.349 AND ZAR 438.81 IAW  EA 011-5540-01-A6547 REV. I/R AND EO MD11-5540-62369-A.
